# SDR 97ZZZM932

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICJW
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Elongated Holes
- Location: Bs 807
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND AFT CARGO COMPARTMENT FS 807 STRINGER 29R VERTICAL FLOOR SUPPORT AT FRAME HAS ELONGATED HOLES.  FOUND FRAME DOUBLE DRILLED HOLE OUT OF LIMITS IAW SRM 51-10-1, FABRICATED FORMED CHANNEL REPAIR 7075-T6-40.  TREATED AND PRIMED IAW B737 SRM 51-10-2 AND MM 51-20.  INSTALLATION COMPLETED OF ANGLE REPAIR, FILLER AND VERTICAL SUPPORT ANGLES IAW B737 SRM 51-40-3 AND 51-30-2.  (M)
